# SDR SWAA031391

- Difficulty date: June 21, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 13,181 hours, 7,648 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: 65C35943
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, BOTH LT AND RT ELEVATORS FAILED OUTPUT TORQUE TUBE BUS LINKAGE TEST.  REMOVED AND REPLACED BOTH LEFT AND RT ELEVATOR TORQUE TUBE CRANK BEARINGS MM.
